Cookies?
Library Header Image
LSE Research Online LSE Library Services

Maximum likelihood estimation of limited and discrete dependent variable models with nested random effects

Skrondal, Anders and Rabe-Hesketh, S. and Pickles, A. (2005) Maximum likelihood estimation of limited and discrete dependent variable models with nested random effects. Journal of Econometrics, 128 (2). pp. 301-323. ISSN 0304-4076

Full text not available from this repository.
Identification Number: 10.1016/j.jeconom.2004.08.017
Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/03044...
Additional Information: © 2005 Elsevier
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Departments > Methodology
Date Deposited: 23 Jan 2008
Last Modified: 01 Oct 2010 08:49
URI: http://eprints.lse.ac.uk/id/eprint/3146

Actions (login required)

View Item View Item